# SDR VNAA20250629023

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED.   REMOVED AND REPLACED PAX DOOR FWD WEB IAW CRJ-900 SRM’S 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-13-001-001-A01.
